# SDR AALA202206293514

- Difficulty date: June 28, 2022
- Submitted: June 29, 2022
- Operation: Air carrier
- Aircraft: N306SW
- Make and model: Boeing 737823
- Aircraft serial: 44488
- Aircraft time: 1,725 hours, 646 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Position
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 1R DOOR GIRT BAR JAMMED. CHECKED AND RE-POSITION IR DOOR GIRT BAR PER AMM 25-66-01.
